Alert archive / Alabama / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 13, NWS Birmingham, AL

March 10, 2010Autauga County, Elmore County, Montgomery County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 10, 2010, 3:16 PM CST for Autauga County, Elmore County, Montgomery County, Alabama. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2010, 3:16 PM CST (21:16 UTC)
Expired
Mar 10, 2010, 3:45 PM CST
In force
29 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Autauga County, AL, Elmore County, AL, Montgomery County, AL

What was reported inside it

TimeReportWhereRemark
Mar 10, 3:25 PM CSTHAIL 0.5Prattville, ALPEA SIZE HAIL AND FLOODING AT WASHINGTON AND WETUMPKA STREETS NEAR PRATTVILLE ELEMENTARY.
Mar 10, 3:45 PM CSTHAIL 0.25Wetumpka, ALPEA SIZE HAIL ALONG HWY 231 IN WETUMPKA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 1:05 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
487 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

138 
WUUS54 KBMX 102116
SVRBMX
ALC001-051-101-102145-
/O.NEW.KBMX.SV.W.0013.100310T2116Z-100310T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
316 PM CST WED MAR 10 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF PRATTVILLE...
  ELMORE COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...WETUMPKA...MILLBROOK...
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 345 PM CST

* AT 314 PM CST...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED NEAR PRATTVILLE

..AND MOVING NORTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  COOSADA...MONTGOMERY ZOO...BOYLSTON...ELMORE...BOB WOODRUFF LAKE...
  BLUE RIDGE...EMERALD MOUNTAIN...SANTUCK AND DEXTER

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 173 THROUGH 181

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE HAS DETECTED SOME WEAK ROTATION WITHIN
THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL
DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3272 8609 3250 8596 3233 8646 3248 8659
TIME...MOT...LOC 2116Z 244DEG 30KT 3246 8640

$$

61
1 follow-up statement
560 
WWUS54 KBMX 102131
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
331 PM CST WED MAR 10 2010

ALC001-102141-
/O.CAN.KBMX.SV.W.0013.000000T0000Z-100310T2145Z/
AUTAUGA AL-
331 PM CST WED MAR 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN AUTAUGA COUNTY IS
CANCELLED...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3245 8641 3257 8641 3272 8609 3250 8596
      3237 8633 3237 8636
TIME...MOT...LOC 2131Z 244DEG 30KT 3251 8627

$$

ALC051-101-102145-
/O.CON.KBMX.SV.W.0013.000000T0000Z-100310T2145Z/
MONTGOMERY AL-ELMORE AL-
331 PM CST WED MAR 10 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CST
FOR ELMORE AND NORTH CENTRAL MONTGOMERY COUNTIES...

AT 327 PM CST...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
LOCATED NEAR COOSADA...OR NEAR MILLBROOK...MOVING NORTHEAST AT 35
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TALLAPOOSA RIVER WATER PLANT...BLUE RIDGE...JORDAN DAM...WETUMPKA...
WALLSBORO...EMERALD MOUNTAIN...SANTUCK...DEXTER...CLAUD AND CENTRAL

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 173 THROUGH 181

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3245 8641 3257 8641 3272 8609 3250 8596
      3237 8633 3237 8636
TIME...MOT...LOC 2131Z 244DEG 30KT 3251 8627

$$

61

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 5:30 AM CST, 9 hours 46 minutes earlier.

Area forecast discussion, Mar 10, 5:30 AM CST, 9 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
530 AM CST WED MAR 10 2010

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...TODAY THROUGH THURSDAY.

AS OF THIS WRITING...BAND OF STRONG CONVECTION WAS LOCATED RIGHT
ACROSS THE HEART OF THE FORECAST AREA. A STRONG SOUTHERLY LOW LEVEL
JET AND MID LEVEL TROUGH AXIS WERE PROVIDING PLENTY OF VERTICAL
MOTION AND MOISTURE CONVERGENCE OVER THE AREA. EXPECT THIS AREA TO
TRANSITION VERY SLOWLY NORTHWARD AND EASTWARD WITH TIME...BUT
TRAINING CELLS WILL OCCUR WELL AFTER SUNRISE....WITH LESSER
ORGANIZATION NOTED LATER. SEVERAL LOCATIONS HAVE RECEIVED 1-2
INCHES OF RAIN OVERNIGHT WITH ISOLATED AMOUNTS OVER 3 INCHES OR
MORE. NOT ALL AREAS WILL EXPERIENCE THE HEAVY RAIN TODAY... BUT
WITH MORE RAIN EXPECTED LATER THIS AFTERNOON AND TONIGHT...WILL
ISSUE A FLASH FLOOD WATCH THROUGH TONIGHT TO AVOID ANY CONFUSION
TO THE AREAS AND TIMING OF RAIN.

A STRONG UPPER LEVEL STRAIGHT JET STREAM IS POSITIONED ALONG THE
NORTHERN GULF OF MEXICO. THIS JET WILL PUT CENTRAL ALABAMA UNDER
DIFFLUENT FLOW THROUGH THURSDAY. AS THE FIRST UPPER SYSTEM EXITS
THE AREA THIS MORNING...ANOTHER MORE POTENT MID LEVEL TROUGH SWINGS
ACROSS THE REGION THIS EVENING. SEVERAL THINGS COME INTO PLAY
BESIDES THIS TROUGH AND ADD TO THE POTENTIAL FOR STRONG STORMS AND
HEAVY RAIN. A SURFACE WARM FRONT WILL INCH TO THE AREA TODAY WITH
SURFACE DEW POINTS RISING INTO THE 60S SOUTHWEST AND THE LOW LEVEL
JET KICKS BACK UP THIS EVENING. UNSTABLE SURFACE CONDITIONS
DEVELOP NEAR AND SOUTH OF THE SURFACE WARM FRONT WITH SOME
SUPERCELLULAR STRUCTURE POSSIBLE. THEREFORE...WILL MENTION A
CHANCE OF SEVERE THUNDERSTORMS WEST OF A LINE FROM MONTGOMERY TO
TUSCALOOSA TO HALEYVILLE. THESE STRONGER STORMS MAY BE ISOLATED
EARLY THIS AFTERNOON AND INCREASE IN COVERAGE LATE THIS AFTERNOON
AND INTO THIS EVENING. THERE WILL BE A SMALL CHANCE OF DAMAGING
WINDS... HAIL...AND ISOLATED TORNADOES. ELSEWHERE...STRONG STORMS
ARE POSSIBLE BUT SHOULD GENERALLY REMAIN BELOW SEVERE LIMITS.
HEAVY RAIN IS POSSIBLE LATE THIS AFTERNOON AND OVERNIGHT AREA WIDE
WHERE ANOTHER 2 INCHES OR MORE WILL BE POSSIBLE IN A SHORT PERIOD
OF TIME.

.LONG TERM...FRIDAY THROUGH TUESDAY.

LARGE PIN-WHEELING UPPER LOW WILL HAVE AN EFFECT ON CENTRAL ALABAMA
WEATHER AT LEAST THROUGH THE WEEKEND. GFS/ECMWF HAVE ANOTHER SPOKE
ROTATING THROUGH THE FLOW ON FRIDAY AND HAVE ADDED 40-60 POPS. TRUE
COLD FRONT PUSHES ACROSS THE AREA FRIDAY WITH A RETURN TO MORE
SEASONAL TEMPERATURE READINGS THEREAFTER. WILL HAVE TO MONITOR
HOW CLOSE THE UPPER GETS TO NORTHERN ALABAMA AS THERE COULD BE A
SMALL CHANCE OF SHOWERS EVEN BEYOND SUNDAY.

&&

.AVIATION...12Z TAF DISCUSSION.
AVIATION WILL BE TREACHEROUS TODAY AND TONIGHT AS NUMEROUS SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO IMPACT ALL OF CENTRAL ALABAMA.
THE STRONGEST STORMS ARE EXPECTED TO OCCUR BETWEEN 2300 AND 04Z AND
COULD BE CAPABLE OF PRODUCING GUSTY WIND IN EXCESS OF 55
MPH...HAIL...BLINDING RAINFALL...AND POSSIBLY TORNADOES.

THE TCL ASOS IS HAVING COMMUNICATION PROBLEMS.  WROTE A RATHER
PESSIMISTIC TAF AND ADDED AMD NOT SKED UNTIL THE PROBLEM CAN BE
FIXED.

12/SIRMON

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

&&

75/75/27
Hazardous weather outlook, Mar 10, 12:18 PM CST, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1218 PM CST WED MAR 10 2010

ALZ011>015-017>050-111300-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1218 PM CST WED MAR 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAIN WILL REMAIN POSSIBLE ACROSS ALL OF CENTRAL ALABAMA THROUGH
TONIGHT.  PLEASE REFER TO ONGOING FLASH FLOOD WATCH AND WARNING
STATEMENTS FOR ADDITIONAL DETAILS.

ISOLATED STRONG THUNDERSTORMS...WHICH MAY PRODUCE SMALL HAIL...ARE
ALSO POSSIBLE AREA WIDE THROUGH TONIGHT.

THERE IS A SLIGHTLY ENHANCED THREAT OF SEVERE THUNDERSTORMS
IN WESTERN ALABAMA...GENERALLY WEST OF A LINE FROM JASPER...
TO CENTREVILLE...TO SELMA.  AT THIS TIME...IT APPEARS THE TIME OF
GREATEST THREAT WILL BE BETWEEN 3 PM AND MIDNIGHT...AS THUNDERSTORMS
DEVELOP IN MISSISSIPPI AND MOVE EASTWARD INTO ALABAMA.  THESE STORMS
WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND
POSSIBLY A TORNADO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY THIS AFTERNOON AND TONIGHT.

61

In the hours before

Local storm report, Mar 10, 2:47 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
247 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     FLOOD            HELENA                  33.29N 86.85W
03/10/2010                   SHELBY             AL   EMERGENCY MNGR

            WOMAN RESCUED FROM DRAINAGE DITCH ALONG WOODVALE DRIVE

&&

HB
Local storm report, Mar 10, 2:49 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
249 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     FLOOD            TALLADEGA               33.43N 86.10W
03/10/2010                   TALLADEGA          AL   EMERGENCY MNGR

            ONE INCH OF WATER OVER GRIST MILL ROAD NEAR TALCUM PLANT.

&&
Local storm report, Mar 10, 2:53 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
253 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLOOD            PELHAM                  33.30N 86.79W
03/10/2010                   SHELBY             AL   NWS EMPLOYEE

            WATER...MUD...AND SMALL TREES WASHING OVER HIGHWAY 11
            BETWEEN PELHAM AND CHLSEA.

&&
Local storm report, Mar 10, 2:54 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
254 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     FLOOD            JASPER                  33.85N 87.27W
03/10/2010                   WALKER             AL   EMERGENCY MNGR

            ONE FOOT OF WATER ON NUMEROUS AREA ROADWAYS IN AND AROUND
            JASPER.

&&

HB
Local storm report, Mar 10, 2:57 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
257 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     FLOOD            ALABASTER               33.25N 86.82W
03/10/2010                   SHELBY             AL   LAW ENFORCEMENT

            PEOPLE TRAPPED IN VEHICLES ALONG HIGHWAY 31 NEAR
            ALTERNATIVE SCHOOL

&&

HB
Local storm report, Mar 10, 2:59 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
259 PM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     FLOOD            ALABASTER               33.25N 86.82W
03/10/2010                   SHELBY             AL   LAW ENFORCEMENT

            HIGHWAY 31 CLOSED NEAR SHELBY BAPTIST HOSPITAL DUE TO
            FLOOD WATERS

&&

HB

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 2:24 AM CSTAreal Flood AdvisoryBMXBibb, Chilton, Clay, Coosa, Greene, Hale and 5 more6 hr
Mar 10, 2:28 AM CSTAreal Flood AdvisoryBMXFayette, Jefferson, Lamar, Pickens, St. Clair, Tuscaloosa and 1 more6 hr
Mar 10, 4:06 AM CSTFlash Flood WatchBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more26 hr
Mar 10, 4:30 AM CSTFlash Flood WarningBMXShelby2 hr
Mar 10, 4:51 AM CSTAreal Flood AdvisoryBMXCalhoun, Clay, Cleburne, Randolph, Talladega3 hr
Mar 10, 6:30 AM CSTFlash Flood WarningBMXBibb, Chilton, Coosa, Shelby, Talladega4 hr
Mar 10, 7:57 AM CSTAreal Flood AdvisoryBMXChambers, Clay, Coosa, Randolph, Tallapoosa3 hr
Mar 10, 8:31 AM CSTRiver Flood WarningBMXBibb, Dallas, Perry60 hr
Mar 10, 8:45 AM CSTRiver Flood WarningBMXSumter5 hr
Mar 10, 8:58 AM CSTAreal Flood WarningBMXBibb, Fayette, Greene, Hale, Jefferson, Lamar and 4 more4 hr
Mar 10, 10:19 AM CSTAreal Flood WarningBMXBibb, Chilton, Coosa, Shelby, Talladega3 hr
Mar 10, 10:36 AM CSTAreal Flood AdvisoryBMXBlount, Calhoun, Cherokee, Cleburne, Etowah, St. Clair and 1 more3 hr
Mar 10, 12:43 PM CSTAreal Flood WarningBMXFayette, Jefferson, Lamar, Pickens, Tuscaloosa, Walker3 hr
Mar 10, 1:11 PM CSTAreal Flood WarningBMXBibb, Blount, Calhoun, Cherokee, Chilton, Clay and 8 more3 hr
Mar 10, 1:37 PM CSTRiver Flood WarningBMXBibb, Jefferson, Shelby36 hr
Mar 10, 1:37 PM CSTRiver Flood WarningBMXDallas, Perry5 days
Mar 10, 1:40 PM CSTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes35 min
Mar 10, 1:50 PM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas, Perry25 min
Mar 10, 2:13 PM CSTSevere Thunderstorm WarningBMXAutauga, Dallas32 min
Mar 10, 2:21 PM CSTSevere Thunderstorm WarningBMXAutauga, Lowndes24 min
Mar 10, 2:52 PM CSTSevere Thunderstorm WarningBMXAutauga, Lowndes, Montgomery23 min
Mar 10, 3:14 PM CSTSevere Thunderstorm WarningBMXLowndes31 min
Mar 10, 3:43 PM CSTSevere Thunderstorm WarningBMXElmore, Montgomery47 min
Mar 10, 3:52 PM CSTTornado WarningBMXClay, Talladega23 min
Mar 10, 4:13 PM CSTAreal Flood WarningBMXCalhoun, Chambers, Clay, Cleburne, Coosa, Randolph and 3 more4 hr
Mar 10, 4:31 PM CSTSevere Thunderstorm WarningBMXMontgomery29 min
Mar 10, 4:34 PM CSTSevere Thunderstorm WarningBMXChambers, Lee, Macon, Tallapoosa26 min
Mar 10, 4:41 PM CSTAreal Flood WarningBMXShelby3 hr
Mar 10, 4:59 PM CSTSevere Thunderstorm WarningBMXChambers, Lee46 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.